# SDR SWAA2024053182349

- Difficulty date: May 4, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500E TO 500F AT TRANSITION ANGLE ON LEFT SIDE HAS CORROSION AROUND NUT PLATE HOLES.  BLENDED AREAS; REMOVED .023' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED ON NR TTG8Q00T572F FROM BS 480 + 10 TO 500E + 10.  RII - C/W INSPECTION.BLENDED AREAS; REMOVED .023' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION TO BE REPLACED ON NR TTG8Q00T572F FROM STA. 480 + 10 TO 500E + 10.
